The complexity of flood filling games

Raphael Clifford, Markus T Jalsenius, Ashley Montanaro, Benjamin G Sach

Research output: Contribution to journalArticle (Academic Journal)

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)79–92
JournalTheory of Computing Systems
Volume50
Issue number1
Publication statusPublished - 2012

Cite this

Clifford, R., Jalsenius, M. T., Montanaro, A., & Sach, B. G. (2012). The complexity of flood filling games. Theory of Computing Systems, 50(1), 79–92.